# SDR AALA20100115TUL02

- Difficulty date: January 15, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 30,827 hours, 14,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 991192217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY STIFFENER BRACE CRACKED BELOW AFT STAIR UPLOCK ACTUATOR AT LEFT CANT FRAME BETWEEN STATION 1485 AND 1497.  INSTALLED STIFFENER DOUBLER PER SRM 51-01-00.
